Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Heavy cough with mucus, profuse sweating. after quit marijuana smoking, recently started exercising. What should be taken?

Hello, A couple weeks ago I started coughing heavily with mucus , i thought it was because of marijuana smoking so I stopped and started taking mucinex cough syrup . After I finished the bottle I bought mucinex dm and have been taking that for a couple days. I dont cough much now but when i do its rough. Also, when I stopped smoking I started getting cold sweats at night, my sheets would be soaked, and I am still getting the sweats now even though i smoke from time to time to help myself fall asleep. I also started excercising a bit more so maybe thats why ive been sweating? Ive noticed that I sweat after walking for 5 minutes, never had that before. Should I keep taking mucinex or do I need something stronger? I don t feel sick by the way, just minor throat irration in the morning
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I am glad that you stopped using marijuana. Though there is not an identified symptom list for withdrawals from that substance, various people have reported symptoms similar to yours and there have been case reports of death from the substance as well. I believe that you should visit with and consult a psychiatrist to find out the right medication for you. I believe exercise is good for health, however the symptoms seem ominous and you need medical attention. So please visit with and consult a local doctor who can redirect you to the right resources as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor